# SDR EE4Y2024021319442

- Difficulty date: February 13, 2024
- Submitted: February 13, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 46,299 hours, 29,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF  ALLEGIANT TASK 53-260 -003 DOOR STOP FITTING # 1 I/B LOWER HOLE AT FR68 WEB LH SIDE HAS BEEN FOUND CRACKED.AIRBUS WAS CONTACTED TO REQUEST REPAIR INSTRUCTIONS.AIRBUS PROVIDED REPAIR INSTRUCTIONS AND APPROVAL DOCUMENTATION. THE REPAIR WAS PERFORMED FOLLOW REPAIR INSTRUCTIONS IN ACCORDANCE COO-EO-2024-19306 AND AIRBUSD RDAF 81344381 .THIS REPAIR IS COVERED BY COOPESA JOB A1N206 ITEM 2-22.
